# SDR GUUA94532012010A

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 29,750 hours, 35,279 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Light
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR HANDLE BOTTOM HANDLE LIGHT INOPERATIVE.  SECURED LANDING GEAR HANDLE BOTTOM LIGHT OPS CHECK GOOD.
